# SDR JJBA20110919001A

- Difficulty date: September 19, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N838CA
- Make and model: Dhav DHC8202
- Aircraft serial: 527
- Aircraft time: 25,510 hours, 27,591 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Damaged
- Location: Smoke Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THAT THE BAGGAGE SMOKE DETECTOR WARNING ILLUMINATED IN FLIGHT.  MX R & R A BROKEN PIN ON THE CONNECTOR PLUG.  PERFORMED OPS CHECK SATISFACTORY.
